MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM; NAIL, FIXATION, BONE
Model Number 04.034.349S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Irritation (2076)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant(s) was not returned and instead the investigation will be done based on the supplied image the image(s) was reviewed and the complaint condition could not be confirmed since there was no allegation against the device and no malfunction, damage, or defects on the x-ray.As the implant(s) was not returned an as received condition, dimensional inspection, material or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: manufacturing location: (b)(4), manufacturing date: 14-mar-2013, part number: 04.034.349, 9mm ti cann tibial nail - ex w/prox bend 345mm, lot number: 7311949 (non-sterile).Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to irritation or pain while exercising¿ does not indicate breakage of the nail.Therefore, review of the raw material would not be pertinent to the reported complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent a hardware removal of titanium cannulated tibial nail-ex due to patient irritation and pain while exercising.The x-ray was taken on an unknown date.Procedure was successfully completed.The patient hardware was removed.This complaint involves seven (7) devices.This report is for one (1) 9mm ti cann tibial nail-ex w/prox bend 345mm.This is report 1 of 7 for (b)(4).

Brand Name
9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10809897
Report Number2939274-2020-05019
Device Sequence Number3525988
Product Code JDS
UDI-Device Identifier10886982095114
UDI-Public(01)10886982095114
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.349S
Device Catalogue Number04.034.349
Device Lot Number7311949
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: METAPHYSEAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR